Duke Mathematical Journal

Brill-Noether theory for stable vector bundles

Montserrat Teixidor I Bigas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 62, Number 2 (1991), 385-400.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14D22: Fine and coarse moduli spaces


Bigas, Montserrat Teixidor I. Brill-Noether theory for stable vector bundles. Duke Math. J. 62 (1991), no. 2, 385--400. doi:10.1215/S0012-7094-91-06215-0. https://projecteuclid.org/euclid.dmj/1077296363

Export citation


  • [A] M. F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. (3) 7 (1957), 414–452.
  • [A, C, G, H] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of algebraic curves. Vol. I, Grundlehren der Math. Wiss. [Fundamental Principles of Mathematical Sciences], vol. 267, Springer-Verlag, New York, 1985.
  • [E, H 1] D. Eisenbud and J. Harris, Limit linear series: basic theory, Invent. Math. 85 (1986), no. 2, 337–371.
  • [E, H 2] D. Eisenbud and J. Harris, Divisors on general curves and cuspidal rational curves, Invent. Math. 74 (1983), no. 3, 371–418.
  • [L] Laumon, Fibrés vectoriels speciaux, preprint, August 87, Université de Paris Sud.
  • [S] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, Paris, 1982.
  • [Su] N. Sundaram, Special divisors and vector bundles, Tohoku Math. J. (2) 39 (1987), no. 2, 175–213.
  • [T] M. Teixidor, Brill-Noether Theory for vector bundles of rank $2$, Tôhoku Math. J., to appear.